Please use this identifier to cite or link to this item: https://doi.org/10.15480/882.1555
This item is licensed with a CreativeCommons licence by/3.0
Publisher DOI: 10.1155/JAM.2005.37
Title: Locating real eigenvalues of a spectral problem in fluid-solid type structures
Language: English
Authors: Voß, Heinrich 
Keywords: nonlinear eigenvalue problem;eigenvalue bounds;minmax principle;fluid structure interaction
Issue Date: 1-Jan-2005
Publisher: Hindawi Publishing Corporation
Source: Journal of Applied Mathematics, vol. 2005, no. 1, pp. 37-48, 2005
Journal or Series Name: Journal of Applied Mathematics 
Abstract (english): Exploiting minmax characterizations for nonlinear and nonoverdamped eigenvalue problems, we prove the existence of a countable set of eigenvalues converging to ∞ and inclusion theorems for a rational spectral problem governing mechanical vibrations of a tube bundle immersed in an incompressible viscous fluid. The paper demonstrates that the variational characterization of eigenvalues is a powerful tool for studying nonoverdamped eigenproblems, and that the appropriate enumeration of the eigenvalues is of predominant importance, whereas the natural ordering of the eigenvalues may yield false conclusions.
URI: https://doi.org/10.1155/JAM.2005.37
http://tubdok.tub.tuhh.de/handle/11420/1558
DOI: 10.15480/882.1555
ISSN: 1687-0042
Institute: Mathematik E-10 
Type: (wissenschaftlicher) Artikel
Appears in Collections:Publications (tub.dok)

Files in This Item:
File Description SizeFormat
JAM.2005.751256.pdf562,65 kBAdobe PDFThumbnail
View/Open
Show full item record

Page view(s)

86
Last Week
2
Last month
0
checked on Apr 23, 2019

Download(s)

22
checked on Apr 23, 2019

Google ScholarTM

Check

Export

This item is licensed under a Creative Commons License Creative Commons